Global well-posedness for a slightly supercritical surface quasi-geostrophic equation

Published

Journal Article

We use a non-local maximum principle to prove the global existence of smooth solutions for a slightly supercritical surface quasi-geostrophic equation. By this we mean that the velocity field u is obtained from the active scalar by a Fourier multiplier with symbol iζ ⊥|ζ| -1m(|ζ|), where m is a smooth increasing function that grows slower than log log|ζ| as |ζ| → ∞. © 2012 IOP Publishing Ltd & London Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Dabkowski, M; Kiselev, A; Vicol, V

Published Date

  • May 1, 2012

Published In

Volume / Issue

  • 25 / 5

Start / End Page

  • 1525 - 1535

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/0951-7715/25/5/1525

Citation Source

  • Scopus